# SDR R61A201804110485

- Difficulty date: March 18, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N880RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000247
- Aircraft time: 23,785 hours, 17,865 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Frames 18-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LT SEAT TRACK CORRODED FRAMES 18 - 20.  REMOVED ANP REPLACED THE SEAT TRACK IAW SRM 51-40-08, AND SRM 51-40-02 .
